# SDR AALA20170217015

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 25,102 hours, 9,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: 5A33077
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE HAS A TIE STRAP PROTRUDING FROM COVER.  SECURED THE STRAP. OPS CHECKED GOOD.
